# SDR UPS202173

- Difficulty date: February 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: 69807731
- Condition: Cracked
- Location: Lt Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN 'D' CHECK MAINTENANCE FOUND LT WING I/B MID FLAP HAS CRACKED RIB IN T/E COVE 52 INCHES IN FROM INBOARD SIDE.  INSTALLED REPAIR IAW SRM 51-30-2.
